Facebook Pixel
EmpowHER Guest

bleeding after taking an emergency contraceptive pill.......i haven't taken some before, it my first time and im scared.....please help me

By Anonymous August 14, 2015 - 10:29pm
Rate This

Add a Comment1 Comments


Hello and thank you for choosing EmpowHer,
Spotting/bleeding is a normal life effect of EC. You may also experience cramping, tender breasts, fatigue and other PMS-like symptoms. You do not need to worry. It might help for you to read what the package says about the side effects as well.

August 15, 2015 - 1:32pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sexual Health

Get Email Updates

Resource Centers

Related Checklists

Sexual Health Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!